American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58A17) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Piotr Mormul. Small growth vectors of the compactifications of the contact systems on $J^{r}(1,1)$. Contemporary Mathematics 569 (2012) 123-141.
Book volume table of contents   
View Article: PDF

[2] Richard Montgomery and Michail Zhitomirskii. Points and curves in the Monster tower. Memoirs of the AMS 203 (2010) MR 2599043.
Book volume table of contents   

[3] G. Bande and D. Kotschick. The geometry of symplectic pairs. Trans. Amer. Math. Soc. 358 (2006) 1643-1655. MR 2186990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] B. Jakubczyk and M. Zhitomirskii. Distributions of corank 1 and their characteristic vector fields. Trans. Amer. Math. Soc. 355 (2003) 2857-2883. MR 1975403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Daniel A. Grossman and Weiqing Gu. Uniqueness of volume-minimizing submanifolds calibrated by the first Pontryagin form. Trans. Amer. Math. Soc. 353 (2001) 4319-4332. MR 1851172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] María A. Cañadas-Pinedo and Ceferino Ruiz. Pfaffian systems with derived length one. The class of flag systems. Trans. Amer. Math. Soc. 353 (2001) 1755-1766. MR 1813594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Thomas A. Ivey. Minimal curves of constant torsion. Proc. Amer. Math. Soc. 128 (2000) 2095-2103. MR 1694865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert L. Bryant and Phillip A. Griffiths. Characteristic cohomology of differential systems. I. General theory . J. Amer. Math. Soc. 8 (1995) 507-596. MR 1311820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] P. Mormul and M. Ya. Zhitomirskiĭ. The structure of the set of singular points of a codimension $1$ differential system on a $5$-manifold . Trans. Amer. Math. Soc. 342 (1994) 619-629. MR 1150017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kichoon Yang. Homogeneous minimal surfaces in Euclidean spheres with flat normal connections . Proc. Amer. Math. Soc. 94 (1985) 119-122. MR 781068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. R. P. van den Essen and A. H. M. Levelt. Irregular singularities in several variables. Memoirs of the AMS 40 (1982) MR 677092.
Book volume table of contents   

[12] Mabel Griffin. Invariants of Pfaffian systems . Trans. Amer. Math. Soc. 35 (1933) 929-939. MR 1501725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Joseph Miller Thomas. Pfaffian systems of species one . Trans. Amer. Math. Soc. 35 (1933) 356-371. MR 1501689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Lucien Feraud. On Birkhoff's Pfaffian systems . Trans. Amer. Math. Soc. 32 (1930) 817-831. MR 1501563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1